# SDR CAL950423

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage Spindle
- Part number: 65799496
- Condition: Sheared
- Location: Rt O/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND THE RIGHT OUTBOARD FLAP OUTBOARD CARRIAGE SPINDLE SHEARED AT FORWARD RETAINING NUT.  THE CARRIAGE ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (M)
